American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] B. A. Mair and David Singman. A generalized Fatou theorem . Trans. Amer. Math. Soc. 300 (1987) 705-719. MR 876474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eugene Fabes and Sandro Salsa. Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 279 (1983) 635-650. MR 709573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia